# SDR DALA2021031801549

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,899 hours, 13,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1820 BATTERY SUPPLY M736 IS INOPERATIVE. MAINTENANCE REPLACED BATTERY SUPPLY. SYSTEM OPERATION IS NORMAL. (LP 1757157)
